advertisement
Question
Posted by: Worried. | 2010/10/18

Several issues.

Good day doc.

I was wondering  I have pain in my ear, feel nausias, get headaches, feel dizzy, can get extremely aggresive, have no sex drive, get tummy ache after eating. And gaining weight even though excercising every day, clothes are getting very small.

Then, can someone be giving me something to feel this way or get me to stop smoking? Can I get a test done to check for alien chemicals? Or poisons? I''m paranoid that way.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Worried
it may be due to a middle ear infection, vestibulitis, gastritis (inflammation of the stomach lining) or underactive thyroid or diabetes. I suggest you see your doctor for a full medical check-up. You can ask your doctor to do a drug screen on your urine.
Dr bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/10/19

Hallo Worried
it may be due to a middle ear infection, vestibulitis, gastritis (inflammation of the stomach lining) or underactive thyroid or diabetes. I suggest you see your doctor for a full medical check-up. You can ask your doctor to do a drug screen on your urine.
Dr bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement